# SDR EIAA2011123

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B04002
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME BROKEN AT BS 1880 AROUND STRINGER 11.  MAIN DECK FRAME BETWEEN STR 11R AND 15R REPAIRED PER B747 SRM 51-40-03 FIG 2 DETAIL III.
